Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 35, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 10, 2009, 12:55 PM CDT for 4 counties in Kentucky. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 12:55 PM CDT (17:55 UTC)
- Expired
- Apr 10, 2009, 1:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Christian County, KY, Hopkins County, KY, Muhlenberg County, KY, Todd County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 1:12 PM CDT | FUNNEL CLOUD | Weir, KY | |
| Apr 10, 1:25 PM CDT | FUNNEL CLOUD | Union Ridge, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 8:53 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 101755
TORPAH
KYC047-107-177-219-101845-
/O.NEW.KPAH.TO.W.0035.090410T1755Z-090410T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1255 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 145 PM CDT
* AT 1254 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
CROFTON IN CHRISTIAN COUNTY...OR 14 MILES NORTH OF HOPKINSVILLE...
MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
GREENVILLE BY 125 PM CDT...
6 MILES SOUTHEAST OF POWDERLY BY 130 PM CDT...
7 MILES NORTHWEST OF DUNMOR BY 135 PM CDT...
9 MILES SOUTHEAST OF CENTRAL CITY BY 140 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3709 8690 3707 8694 3706 8706 3695 8706
3695 8746 3719 8737 3735 8712 3734 8711
3738 8707 3737 8704 3732 8699 3727 8698
3722 8690 3714 8693 3713 8689
TIME...MOT...LOC 1754Z 243DEG 25KT 3704 8739
$$3 follow-up statements
000
WWUS53 KPAH 101814
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
114 PM CDT FRI APR 10 2009
KYC047-107-177-219-101845-
/O.CON.KPAH.TO.W.0035.000000T0000Z-090410T1845Z/
HOPKINS KY-MUHLENBERG KY-CHRISTIAN KY-TODD KY-
114 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN
TODD...NORTHEASTERN CHRISTIAN AND MUHLENBERG COUNTIES IN SOUTH
CENTRAL KENTUCKY...
AT 114 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS FUNNEL CLOUD WAS LOCATED NEAR WEIR...OR 7 MILES SOUTH OF
GREENVILLE...MOVING NORTHEAST AT 30 MPH.
THE FUNNEL CLOUD WILL BE NEAR...
GREENVILLE BY 125 PM CDT...
6 MILES SOUTHEAST OF POWDERLY BY 130 PM CDT...
7 MILES NORTHWEST OF DUNMOR AND 9 MILES SOUTHEAST OF CENTRAL CITY
BY 135 PM CDT...
DRAKESBORO BY 140 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3709 8690 3707 8694 3706 8706 3695 8706
3695 8746 3719 8737 3735 8712 3734 8711
3738 8707 3737 8704 3732 8699 3727 8698
3722 8690 3714 8693 3713 8689
TIME...MOT...LOC 1814Z 243DEG 25KT 3712 8722
$$000
WWUS53 KPAH 101819
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
119 PM CDT FRI APR 10 2009
KYC047-107-101828-
/O.CAN.KPAH.TO.W.0035.000000T0000Z-090410T1845Z/
HOPKINS KY-CHRISTIAN KY-
119 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST
KENTUCKY...AND NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL
KENTUCKY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
LAT...LON 3709 8690 3707 8694 3706 8706 3695 8706
3705 8726 3721 8733 3735 8712 3734 8711
3738 8707 3737 8704 3732 8699 3727 8698
3722 8690 3714 8693 3713 8689
TIME...MOT...LOC 1818Z 243DEG 25KT 3714 8715
$$
KYC177-219-101845-
/O.CON.KPAH.TO.W.0035.000000T0000Z-090410T1845Z/
MUHLENBERG KY-TODD KY-
119 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHEASTERN TODD AND MUHLENBERG COUNTIES IN SOUTH CENTRAL
KENTUCKY...
AT 118 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS FUNNEL CLOUD WAS LOCATED NEAR WEIR...OR NEAR GREENVILLE...
MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
6 MILES SOUTHEAST OF POWDERLY BY 125 PM CDT...
6 MILES NORTHWEST OF DUNMOR AND 9 MILES SOUTHEAST OF CENTRAL CITY
BY 130 PM CDT...
DRAKESBORO BY 135 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE A TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3709 8690 3707 8694 3706 8706 3695 8706
3705 8726 3721 8733 3735 8712 3734 8711
3738 8707 3737 8704 3732 8699 3727 8698
3722 8690 3714 8693 3713 8689
TIME...MOT...LOC 1818Z 243DEG 25KT 3714 8715
$$000
WWUS53 KPAH 101834
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
134 PM CDT FRI APR 10 2009
KYC219-101843-
/O.CAN.KPAH.TO.W.0035.000000T0000Z-090410T1845Z/
TODD KY-
134 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR NORTHEASTERN TODD COUNTY IN SOUTH CENTRAL
KENTUCKY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
LAT...LON 3709 8690 3707 8694 3707 8707 3721 8712
3735 8712 3734 8711 3738 8707 3737 8704
3732 8699 3727 8698 3722 8690 3714 8693
3713 8689
TIME...MOT...LOC 1833Z 243DEG 25KT 3719 8705
$$
KYC177-101845-
/O.CON.KPAH.TO.W.0035.000000T0000Z-090410T1845Z/
MUHLENBERG KY-
134 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR EASTERN
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
AT 125 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
NEAR UNION RIDGE...MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3709 8690 3707 8694 3707 8707 3721 8712
3735 8712 3734 8711 3738 8707 3737 8704
3732 8699 3727 8698 3722 8690 3714 8693
3713 8689
TIME...MOT...LOC 1833Z 243DEG 25KT 3719 8705
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 12:30 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 10, 12:30 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1230 PM CDT FRI APR 10 2009 .UPDATE... 18Z AVIATION UPDATE && .PREV DISCUSSION / ISSUED 330 AM CDT APR 10 2009/... LOOKS AS THO MAIN SVR RISK IS CURRENTLY MOVING EAST OF THE REGION WITH CURRENT LINE OF STORMS. HOWEVER...SFC LOW/COLD FRONT IS STILL OUT WEST OF THE SGF AREA...AND THE AIR MASS MAY HAVE A CHANCE TO RECOVER THIS MORNING BEFORE THE SFC LOW COMES THROUGH THE FORECAST AREA. IF THAT OCCURS...THERE MAY BE A WINDOW 12Z-18Z FOR STORM REDEVELOPMENT AND A HAIL RISK ASSOCIATED WITH THE MID LVL COLD POOL. COULD ALSO BE DAMAGING WIND THREAT IF INSTABILITY CAN BECOME SFC BASED...ALLOWING DOWNDRAFTS TO REACH THE SFC. BEST CHANCE FOR THIS TO OCCUR WILL BE AREAS ALONG AND SOUTH OF THE OH RIVER. POPS WILL FINALLY DIMINISH FROM WEST TO EAST THIS AFTERNOON EARLY TONIGHT AS THE LOW RACES EAST. WILL THEN FOLLOW WITH A COUPLE OF NICE EASTER WEEKEND DAYS. ON SUNDAY THE HIGH PRESSURE WHICH GAVE US THE NICE WEEKEND WILL SHIFT EAST AND THE NEXT DEVELOPING SYSTEM WILL RACE IN FROM THE SOUTHWEST. SOME LIGHT PRECIP MAY BREAK OUT WEST OF THE MS RVR LATE IN THE DAY ON EASTER SUNDAY...BUT THE PRECIP WILL HOLD OFF IN MOST AREAS UNTIL SUNDAY NIGHT. THIS LOOKS LIKE ANOTHER POTENTIALLY HEAVY RAIN EVENT WITH AN INCH OR TWO OF RAIN POSSIBLE AT MANY LOCATIONS. SVR THREAT SUN NIGHT LOOKS LESS RIGHT NOW...AS MAIN INSTABILITY SHOULD BE TO OUR SOUTH. MON-TUE THE MAIN UPPER LOW LIFTS SLOWLY NE INTO AND THROUGH THE OH VALLEY...SO THEY STILL LOOK LIKE CLOUDY/POTENTIALLY SHOWERY DAYS BEFORE NICE SPRING-TIME WEATHER RETURNS IN THE MIDDLE OF NEXT WEEK. && .AVIATION... SURFACE LOW WAS CENTERED OVER PAH AT 1730Z THIS AFTN. THE TRIPLE POINT HAD A COLD FRONT EXTENDING SOUTH THROUGH THE PENNYRILE WITH A WARM FRONT EXTENDING UP THE OHIO RIVER. TSRA WILL ACCOMPANY THE AFOREMENTIONED BOUNDARIES WITH LIFR VSBY AT TIMES AND IFR CIGS AT TIMES. WINDS WILL SLOWLY SHIFT FROM THE EAST THROUGH SOUTH AND WEST THEN FINALLY TO THE NORTH OVERNIGHT. IFR CIGS AT MOST SITES THROUGH THE OVNGT HOURS WITH VFR VSBY AND DECREASING WINDS. VFR CIGS AND VSBY WILL RETURN TO ALL SITES AFTER SUNRISE SATURDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/KH
Hazardous weather outlook, Apr 10, 12:02 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1202 PM CDT FRI APR 10 2009 ILZ075>078-080-084-088-092-093-INZ081-082-KYZ001>004-MOZ076-086- 087-100-107>112-114-111000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-JACKSON-UNION IL- ALEXANDER-PULASKI-GIBSON-PIKE-FULTON-HICKMAN-CARLISLE-BALLARD- PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER- STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1202 PM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CONTINUED CHANCE OF THUNDERSTORMS TODAY...WITH THE PRIMARY THREAT BEING HEAVY RAIN. WITH THIS REGION CLOSE TO AN ACTIVE SEVERE WEATHER WATCH BOX...THERE COULD BE A THREAT THAT STORMS IN AND CLOSE TO THE WATCH AREA COULD BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS...HAIL..OR POSSIBLY A TORNADO. IN ADDITION...MINOR FLOODING IS FORECAST ALONG PORTIONS OF THE WABASH AND LITTLE WABASH RIVERS. REFER TO THE FLOOD STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STRONG STORM SYSTEM WILL TAKE SHAPE SUNDAY NIGHT INTO MONDAY...BRINGING A GOOD CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY RAINS WITH IT. ANOTHER ONE TO TWO INCHES INCHES OF RAINFALL MAY OCCUR WITH THIS SYSTEM...POSSIBLY LEADING TO SOME ADDITIONAL FLOODING CONCERNS. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MAINTAIN ALERT STATUS IN CASE THEIR ACTIVATION IS REQUESTED. ILZ081>083-085>087-089>091-094-INZ085>088-KYZ005>022-111000- FRANKLIN-HAMILTON-WHITE-WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE- HARDIN-MASSAC-POSEY-VANDERBURGH-WARRICK-SPENCER-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD- 1202 PM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 4 PM CDT. REFER TO THE WATCH FOR MORE DETAILED INFORMATION. IN ADDITION...MINOR FLOODING IS FORECAST ALONG PORTIONS OF THE WABASH AND LITTLE WABASH RIVERS. REFER TO THE FLOOD STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STRONG STORM SYSTEM WILL TAKE SHAPE SUNDAY NIGHT INTO MONDAY...BRINGING A GOOD CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY RAINS WITH IT. ANOTHER ONE TO TWO INCHES INCHES OF RAINFALL MAY OCCUR WITH THIS SYSTEM...POSSIBLY LEADING TO SOME ADDITIONAL FLOODING CONCERNS. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED.
In the hours before
Special weather statement, Apr 10, 12:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1226 PM CDT FRI APR 10 2009 ILZ085>087-089>091-094-KYZ005-007>016-101830- MASSAC-JOHNSON-POPE-HARDIN-WILLIAMSON-SALINE-GALLATIN-UNION-WEBSTER- HOPKINS-CRITTENDEN-LIVINGSTON-CALDWELL-MCCRACKEN-LYON-MARSHALL-TRIGG- CALLOWAY- INCLUDING THE CITIES OF...BENTON...CALVERT CITY...EDDYVILLE... ELDORADO...HARRISBURG...JOHNSTON CITY...MARION...PRINCETON... SHAWNEETOWN AND STURGIS 1226 PM CDT FRI APR 10 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARION ILLINOIS TO 5 MILES SOUTHWEST OF EDDYVILLE TO 4 MILES SOUTHWEST OF BURNA TO BENTON KENTUCKY...MOVING NORTHEAST AT 25 MPH. THESE STORMS MAY PRODUCE HAIL UP TO THE SIZE OF DIMES...SO MOVE INDOORS TO A PLACE OF SAFETY. COMMUNITIES IMPACTED THROUGH 130 PM INCLUDE... HARRISBURG...SHAWNEETOWN...AND EDDYVILLE ILLINOIS...IN ADDITION TO SALEM...MARION...GRAND RIVERS...AND EDDYVILLE KENTUCKY. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, Apr 10, 12:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1233 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM TORNADO MANNINGTON 37.12N 87.49W
04/10/2009 CHRISTIAN KY EMERGENCY MNGR
*** 2 INJ *** CONFIRMED TORNADO BY TRAINED SPOTTER AND EM
OFFICE. ...UPDATE 1158AM...REPORTS OF INJURIES AT
MANNINGTON LOOP. EMERGENCY VEHICLES RESPONDING AT THIS
TIME. NUMBER OF INJURIES UNKNOWN. UPDATE...1230PM...2
CONFIRMED INJURIES. 2 HOMES DESTROYED AND A THIRD
POSSIBLY DESTORYED. PROPANE TANK EXPLOSION AND STILL ON
FIRE. DEGREE OF INJURIES UNKNOWN. REPORTS VERIFIED
THROUGH EM OFFICE AND 911 CENTER.
&&
SMITTYLocal storm report, Apr 10, 12:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1243 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TORNADO 2 SW CROFTON 37.03N 87.51W
04/10/2009 CHRISTIAN KY EMERGENCY MNGR
CONFIRMED TORNADO REPORTED THROUGH EM OFFICE.
&&
SMITTYLocal storm report, Apr 10, 12:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1245 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM HAIL 2 SW CROFTON 37.03N 87.51W
04/10/2009 M2.00 INCH CHRISTIAN KY EMERGENCY MNGR
HEN EGG SIZE HAIL REPORTED NEAR RAIN-WRAPPED TORNADO.
&&
SMITTYSpecial weather statement, Apr 10, 12:48 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1248 PM CDT FRI APR 10 2009 INZ081-082-086>088-KYZ018-019-101845- VANDERBURGH-PIKE-GIBSON-WARRICK-SPENCER-HENDERSON-DAVIESS- INCLUDING THE CITIES OF...BOONVILLE...CHANDLER...EVANSVILLE...FORT BRANCH...MELODY HILL...NEWBURGH...OWENSBORO AND ROCKPORT 1248 PM CDT FRI APR 10 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH HAIL UP TO THE SIZE OF DIMES. THESE STORMS WERE LOCATED FROM JUST NORTH OF EVANSVILLE TO SOUTH OF BOONVILLE TO OWENSBORO...MOVING NORTH-NORTHEAST AT 30 MPH. SMALL HAIL UP TO THE SIZE OF DIMES IS POSSIBLE WITH THE STRONGEST STORMS THROUGH 145 PM...SO MOVE INDOORS TO A PLACE OF SAFETY.
Local storm report, Apr 10, 12:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1254 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND DMG 2 E EDDYVILLE 37.08N 88.04W
04/10/2009 LYON KY LAW ENFORCEMENT
...LATE REPORT...CONFIRMED BY STATE POLICE. MAJOR DAMAGE
OCCURRED NEAR INTERSECTION OF HIGHWAYS 1199 AND 3171.
REPORTS OF SEVERAL HOMES AND VEHICLES DAMAGED AND
DESTROYED. NUMEROUS DOWNED TREES AND POWER LINES. RESCUE
TEAMS, LAW AND UNTILITY COMPANIES ARE AT THE SCENE.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:25 AM CDT | Severe Thunderstorm Warning | PAH | Fulton | 35 min |
| Apr 10, 12:48 AM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Hickman | 27 min |
| Apr 10, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Graves, McCracken | 50 min |
| Apr 10, 1:25 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Crittenden, Livingston, Lyon, Marshall | 35 min |
| Apr 10, 9:56 AM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 49 min |
| Apr 10, 10:07 AM CDT | Tornado Warning | PAH | Fulton, Graves, Hickman | 23 min |
| Apr 10, 10:20 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 25 min |
| Apr 10, 10:28 AM CDT | Tornado Warning | PAH | Graves | 32 min |
| Apr 10, 10:32 AM CDT | Severe Thunderstorm Warning | PAH | McCracken | 25 min |
| Apr 10, 10:51 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 24 min |
| Apr 10, 11:07 AM CDT | Severe Thunderstorm Warning | PAH | Livingston, Lyon, McCracken, Marshall | 23 min |
| Apr 10, 11:13 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Marshall | 32 min |
| Apr 10, 11:30 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 30 min |
| Apr 10, 11:34 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 41 min |
| Apr 10, 11:45 AM CDT | Tornado Warning | PAH | Christian, Hopkins | 30 min |
| Apr 10, 11:55 AM CDT | Tornado Warning | PAH | Christian, Hopkins, McLean, Muhlenberg | 50 min |
| Apr 10, 12:06 PM CDT | Severe Thunderstorm Warning | PAH | Livingston | 39 min |
| Apr 10, 12:20 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 40 min |
| Apr 10, 12:42 PM CDT | Tornado Warning | PAH | Christian, Hopkins | 33 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.